# SDR CALA0000052

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD UPPER PANEL OF Rt MLG DOOR CORRODED. A NEW PANEL WAS INSTALLED IAW SRM 52-84-0.
